# SDR 03FDEA00620

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER BOX LT SIDE BARREL NUT HOLE NR 26 FOUND FITTING WITH CORROSION (BOTTOM & BEARING SURFACE).  HORIZONTAL STABILIZER CENTER BOX LT SIDE BARREL NUT HOLE NR 26L FITTING   REMOVED AND REPLACED AS PER FEDEX EA 1-5510-69219 - STABILIZERS - HORIZONTAL   STABILIZER - BARREL NUT BORE 26 LT FITTING FABRICATION.
